Curvilinear subschemes of Segre varieties and the cactus rank
Main Article Content
We study zero-dimensional linearly dependent subschemes W of the Segre variety with deg(W)≤5. If W is connected and curvilinear with arbitrary degree we give a strong restriction on the number of factors of the concise Segre containing W.
Download data is not yet available.
How to Cite
Ballico, E. (2022). Curvilinear subschemes of Segre varieties and the cactus rank. Gulf Journal of Mathematics, 13(2), 1-11. https://doi.org/10.56947/gjom.v13i2.902